# SDR REXA2022020700224

- Difficulty date: February 1, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 33,971 hours, 23,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW NOTED VISIBLE SMOKE/SMELL IN CABIN AND UNCONTROLLABLE LEFT PACK TEMP. SMOKE SMELL SUBSIDED. NORMAL LANDING. ON TAXI CREW RECEIVED L PACK AUTO FAIL CAUTION. LEFT HAND PACK OVERTEMPING AND UNCONTROLLABLE IAW AMM2736-R1 AND FIM 21-22-00. FOUND #1 ACM SEIZED, R&R #1 ACM IAW AMM 21-51-08. OPS CHECK GOOD.
